# SDR ASAA2020022832332

- Difficulty date: February 28, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 49,902 hours, 15,014 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 11124
- Condition: Cracked
- Location: Bleed Air Sys
- Part time: 38,496 hours, 11,492 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING DEFECT 12184716, FOUND BLEED AIR REGULATOR HAS A CRACK AT CONNECTOR DP1102 RECEPTACLE LOCATION ON #2 ENGINE. GROUNDED - YES. REMOVED AND REPLACED BLEED AIR REGULATOR, REF B737-800 AMM 36-11-03, OPS CK GOOD AND LEAK CK GOOD.
